Hoshimoto and insomnia

Hi all.

3 years ago was diagnosed with hoshi was in eltroxin for 20 years. After my second son was born. I had amalgams removed incorrectly 3 years ago and was fine for. A year on a paleo diet. Ive been gluten free for years.

Since i was in hospital in cairo with a colapse i contracted a flue virus ove been going downhil fast my doc put me on t3 my t3 was very low as well as progesterone.ove been thru hell totaly depressed suicidal no motivation and constant brain buzz and pressure. I was told i may have mercury tox. And ive been on vit c zince bs. And a and e and vit d3. I cant sleep i get up to pee up to 5x a night. Have heart palp and anxiety when i wake up. I suspect adrenals but im eating 3 meals a day protein and veg. Salad. Im at my wits end. I have muscle weaknes and cant do anything cant focus on anything. I sigh the whole day as if i cant get breathe. I wish at times i wil die as im exhausted.

Doctors cannoy fathom and i cant afford more blood tests i havnt worked since december i lost my job due to illness.

I cant understand this pressure and wired feeling in my brain im scared im getting dementia.

Any suggestions out there as my brain too fogged to figure it out.

Im also on digestion aids and probiotics.

I take a half tablet od t3 as the whole one sends me into hyper.

T4 is euthyrox 50.

Thanks all

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

1 Reply

oldestnewest
  • You say you were on Eltroxin for 20 years. What dose? Also hashimoto's has the same treatment as hypothyroidism so your Eltroxin should have been gradually increased until you felt well. Can you get a copy of the last blood tests you had with the ranges as that will help members to respond. Have you been on 50mcg of levothyroxine for 20years??

    At present your dose of euthyrox at 50mcg seems extremely low. I am not surprised you feel so unwell. 10mcg of T3 is around 30mcg of levo.

    I am not medically qualified but I think your body isn't coping because your dose may be too low. You say that if you take 20mcg T3 you feel hyper. Some people cannot convert T4 to sufficient T3 and I am guessing that you don't have enough T3 to run your whole metabolism.

    You are also taking digestion aids but we, if hypo, usually have low acid which gives us unpleasant stomach sensations. I shall give you a link, usually if hypo we have to add 'acid' to our stomach in order for it to dissolve proteins. As hypo is a 'whole body' experience we have problems from head to toe.

    scdlifestyle.com/2012/06/hy...

    Members take either Digestive Enzymes or Apple Cider Vinegar in water or juice. ACV is strong so use a little and add liquid to it.

    I realise you cannot afford blood tests but get a copy of the ones you had last and post them on a new question.

    I'd also copy and paste your introduction above onto your profile, so that members know what's going on. i.e. click on the down arrow next to your name and choose profile. It will take you to a new page and copy in the information. and submit.

You may also like...